Journal of clinical rheumatology : practical reports on rheumatic & musculoskeletal diseases · 2011
Secondary leprosy infection in a patient with psoriasis during treatment with infliximab.
Клинический случайСтатьяПоддержка исследования: вне правительства СШАНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Teixeira Fabricia Martins, Vasconcelos Luciana Mabel Ferreira, Rola Clarissa de Alencar Diogenes, Prata de Almeida Thereza Lúcia, Valença José Telmo, Nagao-Dias Aparecida Tiemi
Аннотация
Tumor necrosis factor α antagonists are proven to be effective for the treatment of chronic inflammatory conditions, such as psoriasis. A major concern for patients is the risk of acquiring granulomatous infectious diseases caused by the immunosuppressive effects of the drugs. We report a 60-year-old man with psoriasis who underwent infliximab treatment for 2 years and developed secondary leprosy, presenting extensive erythematous and infiltrated plaques on the trunk and limbs with loss of sensitivity (thermal, pain and tactile). The skin lesion biopsy showed perivascular epithelioid granulomas, nodular dermal aggregates of foamy macrophages and bundles of acid-fast bacilli. The clinical picture associated with histopathologic evaluation suggested borderline lepromatous leprosy. Before infliximab treatment, the patient had a positive tuberculin skin test and underwent chemoprophylaxis treatment for latent tuberculosis. Although the tuberculin reactivity suggests a strong correlation with a latent Mycobacterium tuberculosis infection, the possibility of infections by other mycobacteria, such as Mycobacterium leprae, should not be discarded.